MAUDE Adverse Event Report: A.I.D.D LONGFORD ALINITY I ESTRADIOL REAGENT KIT; RADIOIMMUNOASSAY, ESTRADIOL

A.I.D.D LONGFORD ALINITY I ESTRADIOL REAGENT KIT; RADIOIMMUNOASSAY, ESTRADIOL
Model Number 07P5020
Medical Device Problem Code Low Test Results (2458)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/12/2022
Type of Reportable Event Malfunction
Event or Problem Description
The account questioned the difference in alinity i estradiol results on a patient sample processed on 2 alinity i processing modules.The account does not know which analyzer generated the correct results for sid (b)(6), but the results from serial (b)(4) were reported out of the lab.On (b)(6) 2022 sid (b)(6) (female) generated: alinity i estradiol > 1000.00, 1469.89, 1491.87, 1438.42, 1442.22 pg/ml (serial (b)(4)).Alinity i estradiol 916.48.928.19 pg/ml (serial (b)(4)).Alinity i estradiol <1000, 1473.60, 1424.74, 1430.25 pg/ml (serial (b)(4)).Historical patient values: 125 pg/ml (on (b)(6)2021), 104 pg/ml (on (b)(6)2021), 360 pg/ml (on (b)(6)2021), 120 pg/ml (on (b)(6)2021), 61 pg/ml (on (b)(6)2021), 91 pg/ml (on (b)(6)2021).No other specific patient information is available.No impact to patient management was reported.
 
Additional Manufacturer Narrative
Patient identifier does not contain enough spaces, the entire id is (b)(6).Contact phone, the entire phone is (b)(6).An evaluation is in process.A followup report will be provided when the evaluation is complete.
 
Additional Manufacturer Narrative
Section b.5 updated information: alinity i estradiol <1000 (serial (b)(6)) to alinity i estradiol >1000 (serial (b)(6)).An evaluation is in process.A followup report will be provided when the evaluation is complete.Section b.5 updated information: alinity i estradiol <1000 (serial (b)(6)) to alinity i estradiol >1000 (serial (b)(6)).
 
Event or Problem Description
Updated information: alinity i estradiol >1000 (serial (b)(6)).
 
Additional Manufacturer Narrative
Data and information provided by the customer were reviewed and support the complaint issue without indication for any additional issue.A complaint trending review determined that there is no adverse trend for the product for the complaint issue.No elevated complaint activity was identified for lot 32197ud00.No adverse trends were identified.Labeling review determined that there is sufficient labeling to aid the customer in troubleshooting this issue.A review of the product quality history for the lot number 32197ud00 using search of the corrective and preventive actions system did not identify issues associated with the customer observation.Accuracy testing was performed using the complaint lot.All validity and acceptance criteria were met, demonstrating that the lot is performing acceptably.No product deficiency was identified.

Brand Name
ALINITY I ESTRADIOL REAGENT KIT
Common Device Name
RADIOIMMUNOASSAY, ESTRADIOL
Manufacturer (Section D)
A.I.D.D LONGFORD
lisnamuck
co. longford
longford N39E9 32
EI  N39E932
Manufacturer (Section G)
A.I.D.D LONGFORD
lisnamuck
co. longford
longford N39E9 32
EI   N39E932
Manufacturer Contact
siobhan wright
lisnamuck
post market surveillance
longford N39 E-932
433331157
MDR Report Key13389181
Report Number3005094123-2022-00022
Device Sequence Number4678285
Product Code CHP
UDI-Device Identifier00380740129910
UDI-Public00380740129910
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 05/10/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date07/06/2022
Device Model Number07P5020
Device Catalogue Number07P50-20
Device Lot Number32197UD00
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 01/19/2022
Supplement Date Received by Manufacturer02/01/2022
04/14/2022
Initial Report FDA Received Date01/28/2022
Supplement Report FDA Received Date02/02/2022
05/10/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured10/26/2021
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ALNTY I PROCESSING MODU 03R65-01, AI20506, AI20839; ALNTY I PROCESSING MODU 03R65-01, AI20506, AI20839; ALNTY I PROCESSING MODU 03R65-01, AI20506, AI20839
Patient SexFemale